MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 result for one 75-year-old female patient.The sample was repeated with a lower results.The following data was provided: sid (b)(6): alinity serial number (b)(6) result = 27.48 pmol/l repeat result = 17.94 pmol/l.Alinity serial number (b)(6) result = 17.84 pmol/l.Alinity serial number (b)(6) result = 17.16 pmol/l.Reference range is 9-19 pmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay as well as an increase in complaint activity for reagent lot 82597ud00.However, testing was performed utilizing retained kits of lot 82597ud00 and noted that all testing passed, indicating the reagent lots are performing as expected.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint assay and complaint issue.Labeling was reviewed and found to adequately address the issue.Per the limitations of the procedure section of the package insert, results should be used in conjunction with other data, e.G., symptoms, results of other thyroid tests, clinical impressions, etc.If the free t4 results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Based on the investigation, no systemic issue or deficiency of the alinity i free t4 assay, lot 82597ud00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 result for one 75-year-old female patient.The sample was repeated with a lower results.The following data was provided: sid(b)(6): alinity serial number (b)(6) result = 27.48 pmol/l repeat result = 17.94 pmol/l.Alinity serial number (b)(6) result = 17.84 pmol/l.Alinity serial number (b)(6) result = 17.16 pmol/l.Reference range is 9-19 pmol/l no impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24316193
Report Number3005094123-2026-00066
Device Sequence Number17538764
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)261103(10)82597UD00
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-30
Device Lot Number82597UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age75 YR
Patient SexFemale